Homotopy colimits and cohomology with local coefficients
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 44 (2003) no. 1, p. 63-80
@article{CTGDC_2003__44_1_63_0,
     author = {Bullejos, M. and Faro, E. and Garc\'\i a-Mu\~noz, M. A.},
     title = {Homotopy colimits and cohomology with local coefficients},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {44},
     number = {1},
     year = {2003},
     pages = {63-80},
     zbl = {1028.55012},
     mrnumber = {1961526},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2003__44_1_63_0}
}
Bullejos, M.; Faro, E.; García-Muñoz, M. A. Homotopy colimits and cohomology with local coefficients. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 44 (2003) no. 1, pp. 63-80. http://www.numdam.org/item/CTGDC_2003__44_1_63_0/

[1] H.J. Baues. Obstruction Theory, volume 628 of Lecture Notes in Math. Springer, New York, 1977. | MR 467748 | Zbl 0361.55017

[2] A.K. Bousfield and D.M. Kan. Homotopy Limits. Completions and localizations, volume 304 of Lecture Notes in Math. Springer, New York, 1972. | MR 365573 | Zbl 0259.55004

[3] J. Duskin. Simplicial methods and the interpretation of triple cohomology. Mem. Amer. Math. Soc., 3 - 2, 1975. | MR 393196 | Zbl 0376.18011

[4] P. Gabriel and M. Zisman. Calculus of fractions and homotopy theory. Springer-Verlag, 1967. | MR 210125 | Zbl 0186.56802

[5] S. Gitler. Cohomology operations with local coefficients. American Journal Mathematics, 85:156-188, 1963. | MR 158398 | Zbl 0131.38006

[6] J.P. May. Simplicial objects in algebraic topology. Van Nostrand, 1976. | MR 222892 | Zbl 0165.26004

[7] J. Siegel. Higher order cohomology operations in local coefficient theory. Amer. J. Math., 89:909-931, 1967. | MR 225319 | Zbl 0169.25602

[8] N.D. Steenrod. Homology with local coefficients. Ann. of Math. (2), 44-no. 4:610-627, 1943. | MR 9114 | Zbl 0061.40901

[9] R.W. Thomason. Homotopy colimits in the category of small categories. Math. Proc. Cambridge Philos. Soc., 85:91-109, 1979. | MR 510404 | Zbl 0392.18001

[10] A.P. Tonks. Theory and Applications of Crossed Complexes. Ph.D. dissertation, University of Wales, Sep 1993.

[11] G.W. Whitehead. Elements of homotopy theory, volume 61 of Grad. Texts in Math. Springer, New York, 1978. | MR 516508 | Zbl 0406.55001